# SDR 2008UALA02907

- Difficulty date: May 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAV EEL LIGHT BAR IS INOP.  SUSPECT BROKEN LIGHT ASSEMBLY.  REPAIRED RT AFT LAV EEL LIGHT BAR IAW GNMM 20-51-005 AND OPS CHECKED GOOD IAW MM 33-51-10.  AC OK FOR SERVICE.
